|Brown Age Spots
Mar 17, 2004
I have been on Kaletra/Combivir for 3 yrs. now. Starting numbers were CD4-223 and VL-23,000. Numbers now are 503 and undetectable. My problems is I have "age spots" on my left side of my cheek and forehead. Are these med. related? Suggestions? Thanks for all your invaluable help. Texan in need...
Response from Dr. Henry
I would not generally believe that the spots you describe are due to either "age" of your particular HIV drugs. I would have a dermatologist try to precisely identify what the brown spots are and discuss possible causes. KH
Are you sure that HIV and cardiology risks aren't connected?
Loss of feeling in extremities
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.